# SDR C1HA200197003

- Difficulty date: June 1, 2001
- Submitted: June 17, 2001
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Aft Airstair
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFT AIRSTAIR LIGHT ILLUMINATED ON TAXI OUT.  VERIFIED DOOR UP AND LOCKED.  CLEANED AND RESET SWITCH, OPS CHECKED GOOD.
